Alert archive / Idaho / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 21, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at Jul 4, 2025, 4:32 PM MDT for 4 counties in Idaho. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2025, 4:32 PM MDT (22:32 UTC)
- Expired
- Jul 4, 2025, 5:00 PM MDT
- In force
- 28 min
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Bannock County, ID, Bingham County, ID, Caribou County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 35 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 4:40 PM MDT | HAIL 0.7 | 1 Ene Pocatello, ID | Multiple reports of pea to dime size hail across the City of Pocatello, lightly covering the ground in some areas. Minor flooding also reported. Time estimated based on radar. |
| Jul 4, 4:41 PM MDT | HAIL 0.25 | 1 Ne Pocatello, ID | Sportsmans Warehouse in Pocatello. Video via social media. Time estimated based on radar and report. |
| Jul 4, 4:48 PM MDT | HAIL 0.88 | 1 S Pocatello, ID | Dime to nickel sized hail. Report via Facebook. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 10.5 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 2568 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
883 WUUS55 KPIH 042232 SVRPIH IDC005-011-029-077-042300- /O.NEW.KPIH.SV.W.0021.250704T2232Z-250704T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Pocatello ID 432 PM MDT Fri Jul 4 2025 The National Weather Service in Pocatello has issued a * Severe Thunderstorm Warning for... Northwestern Caribou County in southeastern Idaho... North central Bannock County in southeastern Idaho... East central Power County in southeastern Idaho... South central Bingham County in southeastern Idaho... * Until 500 PM MDT. * At 430 PM MDT, a severe thunderstorm was located over northeastern Pocatello, moving northeast at 35 MPH. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Pocatello, Chubbuck, and Fort Hall Putnam Lodge. This includes portions of Interstate 86, Interstate 15, and Highway 30. Dangerous driving conditions are possible due to large hail and torrential rainfall! PRECAUTIONARY/PREPAREDNESS ACTIONS... Prepare immediately for large hail and deadly cloud to ground lightning. Seek shelter inside a well-built structure. Stay away from windows. If you observe hail, wind damage, or flooding, please report your observations to the National Weather Service office in Pocatello via phone, email, or social media, as soon as it is safe to do so. && LAT...LON 4277 11253 4285 11260 4305 11229 4288 11212 TIME...MOT...LOC 2230Z 237DEG 30KT 4286 11243 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ KSmith
2 follow-up statements
646
WWUS55 KPIH 042248
SVSPIH
Severe Weather Statement
National Weather Service Pocatello ID
448 PM MDT Fri Jul 4 2025
IDC077-042257-
/O.CAN.KPIH.SV.W.0021.000000T0000Z-250704T2300Z/
Power ID-
448 PM MDT Fri Jul 4 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL POWER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 4283 11240 4291 11249 4299 11239 4305 11229
4289 11213
TIME...MOT...LOC 2247Z 234DEG 25KT 4292 11232
$$
IDC005-011-029-042300-
/O.CON.KPIH.SV.W.0021.000000T0000Z-250704T2300Z/
Caribou ID-Bannock ID-Bingham ID-
448 PM MDT Fri Jul 4 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTHWESTERN CARIBOU...NORTH CENTRAL BANNOCK AND SOUTH CENTRAL
BINGHAM COUNTIES...
At 447 PM MDT, a severe thunderstorm was located near Pocatello,
moving northeast at 30 MPH.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Pocatello, Chubbuck, and Fort Hall Putnam Lodge.
This includes portions of Interstate 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you observe hail, wind damage, or flooding, please report your
observations to the National Weather Service office in Pocatello via
phone, email, or social media, as soon as it is safe to do so.
&&
LAT...LON 4283 11240 4291 11249 4299 11239 4305 11229
4289 11213
TIME...MOT...LOC 2247Z 234DEG 25KT 4292 11232
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KSmith155
WWUS55 KPIH 042259
SVSPIH
Severe Weather Statement
National Weather Service Pocatello ID
459 PM MDT Fri Jul 4 2025
IDC005-011-029-042308-
/O.EXP.KPIH.SV.W.0021.000000T0000Z-250704T2300Z/
Caribou ID-Bannock ID-Bingham ID-
459 PM MDT Fri Jul 4 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARIBOU...NORTH
CENTRAL BANNOCK AND SOUTH CENTRAL BINGHAM COUNTIES WILL EXPIRE AT 500
PM MDT...
The storm which prompted the warning has moved northeast out of the
area. Thus, the warning will be allowed to expire for Pocatello. A
new Severe Thunderstorm Warning has been issued for areas east of
Pocatello along the path of this storm.
If you observed hail, wind damage, or flooding, please report your
observations to the National Weather Service office in Pocatello via
phone, email, or social media, as soon as it is safe to do so.
&&
LAT...LON 4283 11240 4291 11249 4299 11239 4305 11229
4289 11213
TIME...MOT...LOC 2258Z 237DEG 30KT 4295 11225
$$
KSmithWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:10 PM MDT, 2 hours 22 minutes earlier. Its key messages:
- Expect showers and thunderstorms today bringing moderate to heavy rainfall, gusty winds, and small to moderate hail as an upper level wave/trough pushes east. Some severe afternoon thunderstorms are possible bringing large hail and wind gusts over 58 mph.
- Cooler temperatures today and Saturday with highs only in the 70s and 80s.
- Very dry conditions are expected to return by Sunday and continue through next week with an overall warming trend as well. Temperatures will return to the 90s and even approaching 100 for lower elevations by next Tuesday and Wednesday.
Area forecast discussion, Jul 4, 2:10 PM MDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 210 PM MDT Fri Jul 4 2025 .KEY MESSAGES... - Expect showers and thunderstorms today bringing moderate to heavy rainfall, gusty winds, and small to moderate hail as an upper level wave/trough pushes east. Some severe afternoon thunderstorms are possible bringing large hail and wind gusts over 58 mph. - Cooler temperatures today and Saturday with highs only in the 70s and 80s. - Very dry conditions are expected to return by Sunday and continue through next week with an overall warming trend as well. Temperatures will return to the 90s and even approaching 100 for lower elevations by next Tuesday and Wednesday. && .SHORT TERM /THROUGH SATURDAY NIGHT/... Issued at 121 PM MDT Fri Jul 4 2025 Main impact will be widespread shower and thunderstorms across all of southeast Idaho this afternoon and evening with the potential for hail and strong wind gusts with at least isolated severe development with hail over 1 inch and winds over 58 mph. A flash flood watch remains in effect for the Wapiti burn scar west of Stanley as any strong thunderstorm has potential to dump a brief heavy rain over the burn site. Expect a dissipation of any thunderstorm development after 9 pm with improving conditions overnight. Be aware than any afternoon or early evening activities today could be impacted by thunderstorms. It will clear overnight with lows in the 30s and 40s mountains and 40s and 50s valleys. It will remain cool and below normal Saturday with highs in the 60s and 70s mountains and 80s valleys. All thunderstorm coverage will be in the eastern mountains with dry conditions over riding all other areas. Will have breezy areas Saturday with 10 to 20 mph sustained winds in the Snake River Plain and eastern Magic Valley with the highest winds in the Arco Desert. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Issued at 121 PM MDT Fri Jul 4 2025 Long term period will be a low impact period it looks right now. We have no precipitation in the grids with hot conditions throughout. Highs will be in the 70s and 80s again on Sunday but rise to the 80s mountains and 90s valleys by Monday continuing through Friday. By the middle of next week winds will likely be in the 10 to 15 mph range across most areas. && .AVIATION /18Z TAFS THROUGH 18Z SATURDAY/... Issued at 1104 AM MDT Fri Jul 4 2025 Main impact this afternoon and evening will be thunderstorm development this afternoon as upper trof works through Idaho. Morning showers will continue through noon to 2 pm at PIH, IDA and DIJ. After 20Z put in prob30 thunderstorm groups at all sites with the potential for 45 knot wind gusts through 01 to 03Z. So expecting at least a chance of thunderstorm impacts today at all TAF sites. Should clear up after 03Z and quieter conditions on Saturday. && .FIRE WEATHER... Issued at 121 PM MDT Fri Jul 4 2025 Main impact is scattered to widespread thunderstorm coverage this afternoon and evening with outflow wind gusts of greater than 50 mph possible. All zones will at least have that potential. By Saturday isolated to scattered thunderstorm coverage will be limited to zones 475, 476, 411 and 413. Next impact will be a return to hot and dry conditions Monday with widespread below 15 percent minimum humidity and low elevations highs well into the 90s and 80s in high elevations. && .HYDROLOGY... Issued at 211 AM MDT Fri Jul 4 2025 Expect moderate to heavy rainfall today with showers and thunderstorms from a trough moving through the area. The Weather Prediction Center (WPC) has a marginal risk of excessive rainfall mainly over our northern areas (northern Central mountains, Lost River Range, the Montana Divide and the northern Eastern Highlands along the northern Wyoming border). Moderate to heavy rainfall over the Wapiti Fire burn scar by Stanley Idaho is expected this morning. Flash flooding and debris flow caused by excessive rainfall is possible. Models are showing a better chance of precipitation on the western slopes of the Sawtooth mountains opposed to the eastern slopes or the Stanley side. A flash flood watch is in effect until 9 pm this evening for the Wapiti burn scar. Another round of precipitation is possible late this afternoon into the early evening from showers and thunderstorms. Looking at the HREF model there is a 60% chance of 0.50 inch of precipitation late this afternoon into the early evening. && .PIH WATCHES/WARNINGS/ADVISORIES... A flash flood watch is in effect until until 9 pm this evening for the Wapiti burn scar near Stanley, Idaho. && .PIH WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...GK LONG TERM...GK AVIATION...GK FIRE WEATHER...GK HYDROLOGY...TW
In the hours before
Special weather statement, Jul 4, 2:38 PM MDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Pocatello ID
238 PM MDT Fri Jul 4 2025
IDZ072-042100-
Sawtooth/Stanley Basin ID-
238 PM MDT Fri Jul 4 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CUSTER COUNTY
THROUGH 300 PM MDT...
At 237 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Lowman, moving east at 25 mph.
HAZARD...Wind gusts in excess of 35 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible. Localized flooding will be possible within the
Wapiti Fire burn scar.
Locations impacted include...
Stanley, Redfish Lake, Cape Horn Area, Banner Summit, and the Wapiti
Fire burn scar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4439 11525 4449 11508 4406 11486 4405 11505
4409 11500 4412 11505 4414 11502 4416 11503
4418 11508 4417 11511 4420 11517 4423 11518
4425 11516 4429 11517 4428 11520 4431 11522
4431 11524 4429 11524 4433 11529
TIME...MOT...LOC 2037Z 248DEG 21KT 4414 11539
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...35 MPH
DMHSpecial weather statement, Jul 4, 3:02 PM MDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Pocatello ID
302 PM MDT Fri Jul 4 2025
IDZ072-042145-
Sawtooth/Stanley Basin ID-
302 PM MDT Fri Jul 4 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL CUSTER COUNTY
THROUGH 345 PM MDT...
At 302 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Stanley, moving east at 25 mph.
HAZARD...Wind gusts in excess of 35 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible. Localized flooding will be possible within the
Wapiti Fire burn scar.
Locations impacted include...
Stanley, Redfish Lake, Cape Horn Area, Banner Summit, and the Wapiti
Fire burn scar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 4439 11525 4449 11508 4406 11486 4405 11505
4409 11500 4412 11505 4414 11502 4416 11503
4418 11508 4417 11511 4420 11517 4423 11518
4425 11516 4429 11517 4428 11520 4431 11522
4431 11524 4429 11524 4433 11529
TIME...MOT...LOC 2102Z 248DEG 21KT 4420 11521
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...35 MPH
DMHSpecial weather statement, Jul 4, 3:29 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pocatello ID
329 PM MDT Fri Jul 4 2025
IDZ054-055-058-042215-
Eastern Magic Valley ID-Marsh and Arbon Highlands ID-
Lower Snake River Plain ID-
329 PM MDT Fri Jul 4 2025
...STRONG THUNDERSTORM APPROACHING AMERICAN FALLS RESERVOIR...
At 328 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Neeley, moving northeast at 30 MPH.
HAZARD...Wind gusts in excess of 45 MPH, pea to dime size hail, and
lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
American Falls, Neeley, American Falls Reservoir, Aberdeen, and
Massacre Rocks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building, or a
vehicle if no building is available.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near American Falls Reservoir, get out of the water and
move indoors or inside a vehicle. Strong winds will create rough
chop. Remember, lightning can strike out to 10 miles from the parent
thunderstorm. If you can hear thunder, you are close enough to be
struck by lightning. Move to safe shelter now! Do not be caught on
the water in a thunderstorm.
&&
LAT...LON 4261 11308 4272 11322 4306 11276 4287 11258
TIME...MOT...LOC 2128Z 231DEG 28KT 4272 11304
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
KSmithSpecial weather statement, Jul 4, 4:03 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pocatello ID
403 PM MDT Fri Jul 4 2025
IDZ054-058-042230-
Marsh and Arbon Highlands ID-Lower Snake River Plain ID-
403 PM MDT Fri Jul 4 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL BANNOCK AND
NORTHEASTERN POWER COUNTIES THROUGH 430 PM MDT...
At 402 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fort Hall Bannock Creek Lodge, or 8 miles east of American Falls,
moving northeast at 30 MPH.
HAZARD...Wind gusts in excess of 45 MPH and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
Fort Hall Bannock Creek Lodge and Pocatello Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building, or a
vehicle if no building is available.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If you observe hail, wind damage, or flooding, please report your
observations to the National Weather Service office in Pocatello via
phone, email, or social media, as soon as it is safe to do so.
&&
LAT...LON 4266 11273 4274 11286 4294 11261 4278 11242
TIME...MOT...LOC 2202Z 228DEG 27KT 4277 11270
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH
KSmithSpecial weather statement, Jul 4, 4:06 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pocatello ID
406 PM MDT Fri Jul 4 2025
IDZ054-055-057-058-042245-
Eastern Magic Valley ID-Marsh and Arbon Highlands ID-
Raft River Region ID-Lower Snake River Plain ID-
406 PM MDT Fri Jul 4 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BLAINE...WEST
CENTRAL POWER...SOUTHWESTERN BINGHAM AND NORTHEASTERN CASSIA COUNTIES
THROUGH 445 PM MDT...
At 405 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cold Water Rest Area, or 12 miles east of Lake Walcott, moving
northeast at 30 MPH.
HAZARD...Wind gusts in excess of 45 MPH and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
American Falls, Neeley, western American Falls Reservoir, Aberdeen,
Cold Water Rest Area, and Massacre Rocks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If you observe hail, wind damage, or flooding, please report your
observations to the National Weather Service office in Pocatello via
phone, email, or social media, as soon as it is safe to do so.
&&
LAT...LON 4249 11316 4263 11331 4296 11286 4275 11263
TIME...MOT...LOC 2205Z 231DEG 27KT 4261 11316
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH
KSmithThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:03 PM MDT | Special Weather Statement | PIH | Butte, Jefferson | 42 min |
| Jul 3, 6:14 PM MDT | Flash Flood Watch | PIH | Blaine, Custer | 23 hr |
| Jul 3, 6:32 PM MDT | Special Weather Statement | PIH | Jefferson | 28 min |
| Jul 4, 2:38 PM MDT | Special Weather Statement | PIH | 22 min | |
| Jul 4, 3:02 PM MDT | Special Weather Statement | PIH | 43 min | |
| Jul 4, 3:29 PM MDT | Special Weather Statement | PIH | Power | 46 min |
| Jul 4, 3:55 PM MDT | Severe Thunderstorm Warning | PIH | Cassia | 35 min |
| Jul 4, 4:03 PM MDT | Special Weather Statement | PIH | Power | 27 min |
| Jul 4, 4:06 PM MDT | Special Weather Statement | PIH | Power | 39 min |
| Jul 4, 4:11 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Power | 34 min |
| Jul 4, 4:12 PM MDT | Severe Thunderstorm Warning | PIH | Blaine, Cassia, Power | 33 min |
| Jul 4, 4:23 PM MDT | Severe Thunderstorm Warning | PIH | Cassia, Power | 52 min |
| Jul 4, 4:34 PM MDT | Special Weather Statement | PIH | Blaine | 26 min |
| Jul 4, 4:38 PM MDT | Severe Thunderstorm Warning | PIH | Cassia | 18 min |
| Jul 4, 4:44 PM MDT | Special Weather Statement | PIH | Power | 31 min |
| Jul 4, 4:56 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Caribou | 34 min |
| Jul 4, 5:03 PM MDT | Special Weather Statement | PIH | Power | 27 min |
| Jul 4, 5:17 PM MDT | Special Weather Statement | PIH | Bannock | 28 min |
| Jul 4, 5:19 PM MDT | Special Weather Statement | PIH | Caribou | 26 min |
| Jul 4, 5:43 PM MDT | Special Weather Statement | PIH | Bannock | 32 min |
Nearby
Severe Thunderstorm Warnings in Idaho, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.